Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have anal liquid leakage. Causing itchy rashes in the crack of bottom. What cure should be done?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
I seem to have anal liquid leakage that causes an itch rash in the crack of my bottom, I scratch until it bleed. I have tried everything to include peroxide, vick sauve, hemiroid cream, and yeast infection cream. nothing works can you help me?
Posted Mon, 13 Aug 2012 in Skin Hair and Nails
 
 
Answered by Dr. Bharat Chawda 2 hours later
Hi!,

Thank you for posting the query,

I understood your problem & I shall address your concern based on your current given information.
With history what you have submitted ,it seems that you are mainly suffering from cracks over the peri-anal area.

I would suggest that you use a antibiotic cream locally over the area .The best would be mupirocin cream or ointment three to four times a day.Along with this you should also take a oral anti fungal tablet like fluconazole just in case you have a co-existing fungal infection.

I am sure this would help you cure your problem.

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Have anal liquid leakage. Causing itchy rashes in the crack of bottom. What cure should be done? 7 hours later
Thank you for your quick response the rash gose all the way to almost my back...is fluconazole and mupirocin cream an over the counter drug or is it a perscription?
 
 
Answered by Dr. Bharat Chawda 4 hours later
Hi!,

Thank you for writing back,

The laws regarding over the counter medicines vary from country to country.Usually fluconazole is not a OTC drug ,but mupirocin ointment could be.Kindly check it out at the nearest chemist shop at your place.

Hope this answers your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor